# SDR JJBA20120430011

- Difficulty date: April 30, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,516 hours, 35,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW NOTICED 3 CEILING EMERGENCY LIGHTS WERE INOPERABLE.  GROUND MX CREW PERFORMED AN OPS CHECK AND WERE UNABLE TO DUPLICATE THE PROBLEM.  THE ACFT WAS RETURNED TO SERVICE.
